MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 45-480204-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization for a gi bleed, the second coil prematurely detached from the delivery pusher.The coil deployed in the correct site and stayed in place.The procedure was successful.No patient harm or injury was reported.

Brand Name
AZUR 18 DETACHABLE HYDRO
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo 92656
MDR Report Key16833149
Report Number2032493-2023-00026
Device Sequence Number17925266
Product Code KRD
UDI-Device Identifier00810170017858
UDI-Public(01)00810170017858(11)210608(17)260531(10)2106085KB
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number45-480204-L
Device Catalogue Number45-480204
Device Lot Number2106085KB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight99 KG